# SDR IPXA2024011648167

- Difficulty date: January 16, 2024
- Submitted: January 16, 2024
- Operation: Air carrier
- Aircraft: N150UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0833
- Aircraft time: 24,895 hours, 15,102 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Part number: UNKNOWN
- Condition: Empty
- Location: L1 Door Emer Ops
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DOOR BOTTLE PRESSSURE IS AT 0 PSI REVERSED DMP IAW MEL 52-11-01-2-4, SERVICED FWD DOOR (L1) DAMPER AND EMERGENCY OPERATION CYLINDER IAW AMM 52-10-14/301 PARA 3 D (F) TO OPERATION PRESSURE INDICATED ON PLACARD ON SUPPORT ARM LINNING, THIS ACTION CLEARS DMI, PLACARD REMOVED, AIRCRAFT IS OK TO CONTINUE
